It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-22-2006, 08:53 AM   #1
Newbie
 
Join Date: May 2006
Posts: 6
sunny123 HB User
Tyroid Meds ?

Maybe someone has the same feelings. I started out and for years was on 50mcg synthroid, then in the past months I was increased to 75mcg, then to 100mcg and I am currently on 150 mcg (this is the 3rd week on 150) I know it takes about 4-6 weeks to start feeling better, but I am so sick of feeling horrible. My symptoms are Shakiness ( i describe it as feeling like adreniline sp? is rushing through my body, heart palpitations, anxiety, i just dont feel like doing anything, not much energy. I am seeing my family dr regarding my thyroid, I 'm wondering if I should see an endocrinologist..... Any help or suggestions would be appreciated.

Thank You
Sunny

 
Sponsors Lightbulb
   
Old 05-22-2006, 09:27 AM   #2
Senior Member
(female)
 
Join Date: Mar 2006
Location: Hilo, HI
Posts: 283
tawnyjade HB User
Re: Tyroid Meds ?

Hi Sunny!
How long have you been having these symptoms? Do you have your lab results? If so, post them here and some of our fellow thyroid victoms will come on and help to decifer them for you.

I had similar symptoms for 2 days when I switched from generic to Synthroid. I thought I was maybe going hyper. I wonder if your dosage may be too high, too soon? Maybe you need a diferent brand or generic. We respond differently to the different brands due to dyes, fillers, inconsistancy of potency, etc.

Hope you feel better very soon!

Tawny

 
Sponsors Lightbulb
   
Old 05-22-2006, 10:17 AM   #3
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Tyroid Meds ?

[QUOTE=sunny123]Maybe someone has the same My symptoms are Shakiness ( i describe it as feeling like adreniline sp? is rushing through my body, heart palpitations, anxiety, i just dont feel like doing anything, not much energy. I am seeing my family dr regarding my thyroid, I 'm wondering if I should see an endocrinologist..... Any help or suggestions would be appreciated.


Hi Sunny, You might be on too much medication or you could have low adrenal function. Low adrenal function can cause the symptoms you describe. It is hard to tolerate the T4 med or Armour, with low adrenal function.

Yes, it would be best to see a doctor about these symptoms.
__________________
** RAI ablation for Graves disease 2004**

 
Old 05-22-2006, 10:20 AM   #4
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Tyroid Meds ?

Sunny, I forgot to say that you could have low ferritin also, and it will cause these symptoms. So it could be low ferritin, low adrenal function or overmedicated.
__________________
** RAI ablation for Graves disease 2004**

 
Old 05-22-2006, 10:49 AM   #5
Newbie
 
Join Date: May 2006
Posts: 6
sunny123 HB User
Re: Tyroid Meds ?

Thank you for your replies.

I meant to say I am on the generic Levothyroxine 150mg not Synthroid. I never realized maybe i need the name brand.
I dont have my lab results here right now but everything (t3, t4) was in check but my TSH was 6.4 I think.

 
Old 05-23-2006, 06:00 AM   #6
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Tyroid Meds ?

Sunny, your TSH is quite high. Most people feel best with a TSH at 1 or below.

Don't let them check the T3 and T4 totals, because these are quite useless and outdated. The test you need are TSH, Freet4 and Freet3.

See, there are things that can interfere with the T3 and T4 totals.
__________________
** RAI ablation for Graves disease 2004**

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Allergy shots with tyroid medication leighsa200 Allergies 3 06-12-2009 05:33 AM
Just started taking tyroid meds for low thyroid, gaining weight. Gainup Thyroid Disorders 2 05-06-2009 02:51 PM
Radioactive Therapy or Anti-Tyroid? llovell67 Thyroid Disorders 7 07-08-2008 02:30 PM
Sister has no choice but possible thyroid storm Meggie Doll Thyroid Disorders 10 01-12-2007 01:38 PM
Sister has no choice but possible tyroid storm Meggie Doll Thyroid Disorders 0 01-11-2007 10:50 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!